Alert archive / Wyoming / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 21, NWS Riverton, WY
NWS Riverton, WY issued this severe thunderstorm warning at Jun 23, 2023, 12:20 PM MDT for Fremont County, Wyoming. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2023, 12:20 PM MDT (18:20 UTC)
- Expired
- Jun 23, 2023, 1:00 PM MDT
- In force
- 40 min
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 50.0 mph
County Fremont County, WY
The radar
The Riverton/Lander radar (KRIW), 34 km from the middle of the area, began a volume at 18:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 6.3 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -247 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
251
WUUS55 KRIW 231820
SVRRIW
WYC013-231900-
/O.NEW.KRIW.SV.W.0021.230623T1820Z-230623T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Riverton WY
1220 PM MDT Fri Jun 23 2023
The National Weather Service in Riverton has issued a
* Severe Thunderstorm Warning for...
East central Fremont County in central Wyoming...
* Until 100 PM MDT.
* At 1220 PM MDT, a severe thunderstorm was located 12 miles
southeast of Riverton, moving northeast at 30 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* This severe thunderstorm will remain over mainly rural areas of
east central Fremont County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 4286 10820 4294 10834 4321 10794 4301 10769
TIME...MOT...LOC 1820Z 237DEG 27KT 4296 10818
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
VandenBoogart3 follow-up statements
436
WWUS55 KRIW 231829
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
1229 PM MDT Fri Jun 23 2023
WYC013-231900-
/O.CON.KRIW.SV.W.0021.000000T0000Z-230623T1900Z/
Fremont-
1229 PM MDT Fri Jun 23 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM MDT
FOR EAST CENTRAL FREMONT COUNTY...
At 1229 PM MDT, a severe thunderstorm was located 12 miles southeast
of Hidden Valley, which is also 14 miles east of Riverton, moving
northeast at 30 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe thunderstorm will remain over mainly rural areas of east
central Fremont County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4289 10820 4296 10831 4319 10797 4300 10775
TIME...MOT...LOC 1829Z 236DEG 26KT 4299 10811
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
VandenBoogart564
WWUS55 KRIW 231847
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
1247 PM MDT Fri Jun 23 2023
WYC013-231900-
/O.CON.KRIW.SV.W.0021.000000T0000Z-230623T1900Z/
Fremont-
1247 PM MDT Fri Jun 23 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM MDT
FOR EAST CENTRAL FREMONT COUNTY...
At 1247 PM MDT, a severe thunderstorm was located 13 miles southeast
of Hidden Valley, which is also 13 miles south of Shoshoni, moving
northeast at 25 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
This severe thunderstorm will remain over mainly rural areas of east
central Fremont County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 4293 10802 4306 10816 4319 10797 4304 10779
4294 10800
TIME...MOT...LOC 1847Z 233DEG 22KT 4305 10801
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH
$$
VandenBoogart866
WWUS55 KRIW 231853
SVSRIW
Severe Weather Statement
National Weather Service Riverton WY
1253 PM MDT Fri Jun 23 2023
WYC013-231902-
/O.EXP.KRIW.SV.W.0021.000000T0000Z-230623T1900Z/
Fremont-
1253 PM MDT Fri Jun 23 2023
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FREMONT COUNTY
WILL EXPIRE AT 100 PM MDT...
A new warning has been issued for this storm. Therefore, this
warning will be allowed to expire. However large hail, strong winds
and heavy rain are still possible with this thunderstorm.
Remember, a Severe Thunderstorm Warning still remains in effect for
east central Fremont County.
LAT...LON 4293 10802 4306 10816 4319 10797 4304 10779
4294 10800
TIME...MOT...LOC 1852Z 237DEG 27KT 4306 10799
$$
RoweWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 11:37 AM MDT, 43 minutes earlier.
Area forecast discussion, Jun 23, 11:37 AM MDT, 43 minutes before
Area Forecast Discussion National Weather Service Riverton WY 1137 AM MDT Fri Jun 23 2023 .DISCUSSION...(This afternoon through Thursday) Issued at 1135 AM MDT Fri Jun 23 2023 Summary: Active convective weather is expected today, with strong thunderstorms and a threat for damaging winds, large hail, and perhaps an isolated tornado over the Powder River Basin (Johnson and Natrona County). Other primary concerns include gusty winds for southwest and south central Wyoming, as well as a flash flooding risk with brief but very heavy thunderstorm rainfall. Given today's active weather, most of the discussion will forecast on the next 18 hours or so. Details: A well-defined shortwave will move through southwesterly flow aloft today, leading to divergence aloft, and an overall supportive environment for vertical motion. The jet streak associated with this wave is also oriented such to put central and north central Wyoming under an area of mesoscale/synoptic lift. Thunderstorms have already developed and are moving north- northeast as of late morning, and these will increase in strength as the afternoon progresses. High-resolution model averages show large pools of 1000 J/kg of CAPE, along with some pockets of up to 1500 J/kg in central Wyoming, over Johnson and Natrona County and areas further east. This ranks as one of the highest instability days so far this year for central Wyoming. Shear will be abundant as well, with 30 to 50 kt of deep layer shear in the 0-6 km layer for central and north central Wyoming. This should force storms to rotate, extending the lifespan of updrafts and support some supercells. These ingredients line up well with Storm Prediction Center forecasts for a widespread Marginal chance for severe thunderstorms, along with a Johnson County-focused Enhanced threat for large hail and damaging winds. Strong to damaging outflow winds are likely to be the most widespread issue, but large hail and an isolated tornado can't be ruled out, especially over northern Natrona and Johnson County. Very heavy rainfall is also a concern with storms this afternoon and evening, especially in the Bighorn Basin and Powder River Basin, where rainfall rates of 1 to 2 inches per hour could become common as a line of thunderstorms moves through. PW values are above normal, with the morning Riverton sounding showing 134 percent of normal moisture available, and models show areas of over 0.75 inches of PW in the Bighorn, Wind River, and Powder River Basin. Local communities where there are a lot of impermeable surfaces will be the focus for flash flooding threats, but ponding of water and minor flooding issues are possible even outside of population centers. There is a Marginal to Slight risk for Excessive Rainfall per the Weather Prediction Center. Timing-wise, the stronger storms are likely to move through the Wind River Basin between now (1130 AM) and 6 PM MDT, the Bighorn Basin between 1 and 7 PM, and the Powder River Basin between 2 and 8 PM. Thunderstorms decrease notably after sunset this evening. Rain will continue across northern Wyoming. Expect river and stream flows to increase in the coming couple days across northern Wyoming especially, given recent rain and high-elevation snowmelt making its way through the river system. Winds will remain breezy on Saturday, with gusts 30 to 40 mph possible in the typical wind corridor from Sweetwater to Natrona County. The flow turns more zonal on Saturday, with a notably decreased thunderstorm threat. On Sunday, southwest flow returns, with scattered showers and thunderstorms again possible. This southwest flow patterns continues through the middle of next week. Models diverge for the second half of the week, and differ on how quickly they move another shortwave trough through the region. Have stuck with consensus model guidance for this portion of the extended forecast. && .AVIATION...(For the 18Z TAFS through 18Z Saturday) Issued at 1102 AM MDT Fri Jun 23 2023 Showers and thunderstorms continue to develop and spread across the area this afternoon. Most terminals begin the period with VCTS with the remainder seeing VCTS by 21Z. Showers and thunderstorms continue into the evening with stronger storms expected east of the Divide. Winds may become gusty at times this afternoon with gusts between 25 to 35 knots. Depending on the location of stronger storms gusts, over 50 knots can not be ruled out. Some storms may create periods of MVFR/IFR due to heavy rain. Frequent lightning along with small hail is also a threat with any storm. Thunderstorms begin to dissipate during the evening with light to moderate rain showers lingering over northern Wyoming terminals overnight. By Friday morning VFR conditions are expected to prevail through the end of the period. A few terminals may see some lingering MVFR ceilings but ceilings will improve by the late morning. Winds begin to increase during the morning with gusts between 20 to 30 knots possible at some terminals come the end of the period. Please see the Aviation Weather Center and/or CWSU ZDV and ZLC for the latest information on smoke, icing, and turbulence forecasts. && .FIRE WEATHER... Issued at 218 AM MDT Fri Jun 23 2023 Low pressure will move across Wyoming and bring showers and thunderstorms, most numerous in the afternoon and evening and across northern Wyoming. Some storms could become strong to severe with large hail, strong winds and possibly a tornado. Heavy rain is also possible with any storm with a wetting possible. In southern Wyoming, strong wind will develop this afternoon with wind gusts past 40 mph at times. Relative humidity will fall below 15 percent across portions of Sweetwater County, otherwise it will remain above critical levels. Mixing and smoke dispersal will range from fair to good across the north to excellent across southern Wyoming. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION...VandenBoogart AVIATION...Dziewaltowski FIRE WEATHER...Hattings
Hazardous weather outlook, Jun 23, 2:28 AM MDT, 9 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Riverton WY 228 AM MDT Fri Jun 23 2023 WYZ001>020-022>030-241300- Yellowstone National Park-Absaroka Mountains-Cody Foothills- North Big Horn Basin-Southwest Big Horn Basin- Southeast Big Horn Basin-Owl Creek and Bridger Mountains- Bighorn Mountains West-Bighorn Mountains Southeast- Northeast Johnson County-Southeast Johnson County- Teton and Gros Ventre Mountains-Jackson Hole- Wind River Mountains West-Wind River Mountains East- Upper Wind River Basin-Wind River Basin-Lander Foothills- Green Mountains and Rattlesnake Range- Natrona County Lower Elevations-Casper Mountain-Star Valley- Salt River and Wyoming Ranges-Upper Green River Basin Foothills- Upper Green River Basin-South Lincoln County- Rock Springs and Green River-Flaming Gorge-East Sweetwater County- 228 AM MDT Fri Jun 23 2023 This Hazardous Weather Outlook is for Western and Central Wyoming. .DAY ONE...Today and tonight. Showers and thunderstorms developing later this morning and continuing into tonight. Some storms may become severe with large hail, damaging wind and even an isolated tornado. The best chance of severe thunderstorms will be in Big Horn, Washakie, Natrona and especially Johnson County. All areas East of the Divide will have a chance of stronger storms though. Strong wind developing this afternoon across Sweetwater County. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Saturday through Thursday...Daily chances of mainly afternoon and evening thunderstorms, especially in northern Wyoming. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Special weather statement, Jun 23, 10:50 AM MDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Riverton WY
1050 AM MDT Fri Jun 23 2023
WYZ015-017-018-231715-
Wind River Basin-Wind River Mountains East-Lander Foothills-
1050 AM MDT Fri Jun 23 2023
...A strong thunderstorm will impact portions of south central
Fremont County through 1115 AM MDT...
At 1050 AM MDT, Doppler radar was tracking a strong thunderstorm over
Sinks Canyon State Park, which is also 8 miles southwest of Lander,
moving northeast at 20 mph.
HAZARD...Winds in excess of 30 mph and up to half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...Lander and Milford around
1110 AM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4309 10881 4278 10863 4265 10888 4293 10905
TIME...MOT...LOC 1650Z 232DEG 19KT 4275 10884
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
DziewaltowskiSpecial weather statement, Jun 23, 11:53 AM MDT, 27 minutes before
Special Weather Statement
National Weather Service Riverton WY
1153 AM MDT Fri Jun 23 2023
WYZ017-231830-
Wind River Basin-
1153 AM MDT Fri Jun 23 2023
...A strong thunderstorm will impact portions of central Fremont
County through 1230 PM MDT...
At 1153 AM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Ocean Lake, which is also 8 miles northwest of
Riverton, moving northeast at 30 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of central Fremont
County, including the following locations... Midvale, St Stephens,
Fremont County Fairgrounds and Riverton Regional Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4296 10846 4308 10869 4335 10850 4315 10813
TIME...MOT...LOC 1753Z 223DEG 28KT 4309 10853
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
DziewaltowskiSpecial weather statement, Jun 23, 12:06 PM MDT, 14 minutes before
Special Weather Statement
National Weather Service Riverton WY
1206 PM MDT Fri Jun 23 2023
WYZ015-017-018-231830-
Wind River Basin-Wind River Mountains East-Lander Foothills-
1206 PM MDT Fri Jun 23 2023
...A strong thunderstorm will impact portions of south central
Fremont County through 1230 PM MDT...
At 1206 PM MDT, Doppler radar was tracking a strong thunderstorm near
Sinks Canyon State Park, which is also near Lander, moving northeast
at 25 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Lander and Milford around 1225 PM MDT.
Other locations in the path of this storm include Hudson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4260 10870 4272 10889 4298 10872 4285 10840
TIME...MOT...LOC 1806Z 209DEG 22KT 4273 10875
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
DziewaltowskiSpecial weather statement, Jun 23, 12:19 PM MDT, 1 minute before
Special Weather Statement
National Weather Service Riverton WY
1219 PM MDT Fri Jun 23 2023
WYZ027-231845-
South Lincoln County-
1219 PM MDT Fri Jun 23 2023
...A strong thunderstorm will impact portions of south central
Lincoln County through 1245 PM MDT...
At 1219 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Elkol, which is also 12 miles south of Kemmerer,
moving north at 20 mph.
HAZARD...Winds in excess of 30 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Elkol, Kemmerer and Diamondville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Very heavy rainfall is also occurring with this storm and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4184 11066 4185 11064 4183 11063 4182 11061
4183 11060 4186 11060 4182 11028 4158 11043
4158 11071
TIME...MOT...LOC 1819Z 201DEG 17KT 4160 11057
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH
McDonaldThe office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:11 PM MDT | Special Weather Statement | RIW | Sweetwater | 34 min |
| Jun 22, 6:43 PM MDT | Special Weather Statement | RIW | Sweetwater | 47 min |
| Jun 23, 10:50 AM MDT | Special Weather Statement | RIW | Fremont | 25 min |
| Jun 23, 11:19 AM MDT | Severe Thunderstorm Warning | RIW | Fremont | 41 min |
| Jun 23, 11:53 AM MDT | Special Weather Statement | RIW | Fremont | 37 min |
| Jun 23, 12:02 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 43 min |
| Jun 23, 12:06 PM MDT | Special Weather Statement | RIW | Fremont | 24 min |
| Jun 23, 12:19 PM MDT | Special Weather Statement | RIW | Uinta | 26 min |
| Jun 23, 12:39 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 51 min |
| Jun 23, 12:43 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 47 min |
| Jun 23, 12:44 PM MDT | Special Weather Statement | RIW | 31 min | |
| Jun 23, 1:12 PM MDT | Areal Flood Advisory | RIW | Fremont | 3 hr |
| Jun 23, 1:12 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Natrona | 35 min |
| Jun 23, 1:15 PM MDT | Special Weather Statement | RIW | 30 min | |
| Jun 23, 1:26 PM MDT | Severe Thunderstorm Warning | RIW | Fremont, Hot Springs, Natrona, Washakie | 49 min |
| Jun 23, 1:29 PM MDT | Severe Thunderstorm Warning | RIW | Washakie | 46 min |
| Jun 23, 1:35 PM MDT | Tornado Warning | RIW | Natrona | 11 min |
| Jun 23, 1:38 PM MDT | Severe Thunderstorm Warning | RIW | Sweetwater | 37 min |
| Jun 23, 1:39 PM MDT | Tornado Warning | RIW | Natrona | 5 min |
| Jun 23, 1:47 PM MDT | Tornado Warning | RIW | Natrona | 28 min |
| Jun 23, 1:53 PM MDT | Tornado Warning | RIW | Natrona | 37 min |
| Jun 23, 2:00 PM MDT | Tornado Warning | RIW | Natrona, Washakie | 15 min |
| Jun 23, 2:11 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 49 min |
| Jun 23, 2:11 PM MDT | Tornado Warning | RIW | Washakie | 23 min |
| Jun 23, 2:16 PM MDT | Special Weather Statement | RIW | Sweetwater | 29 min |
| Jun 23, 2:18 PM MDT | Tornado Warning | RIW | Johnson | 27 min |
| Jun 23, 2:24 PM MDT | Severe Thunderstorm Warning | RIW | Sweetwater | 21 min |
| Jun 23, 2:24 PM MDT | Severe Thunderstorm Warning | RIW | Natrona | 51 min |
| Jun 23, 2:28 PM MDT | Special Weather Statement | RIW | Sublette | 32 min |
| Jun 23, 2:28 PM MDT | Severe Thunderstorm Warning | RIW | Johnson, Washakie | 15 min |
| Jun 23, 2:31 PM MDT | Tornado Warning | RIW | Natrona | 29 min |
| Jun 23, 2:41 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 49 min |
| Jun 23, 2:53 PM MDT | Tornado Warning | RIW | Natrona | 37 min |
| Jun 23, 3:18 PM MDT | Tornado Warning | RIW | Natrona | 27 min |
| Jun 23, 3:30 PM MDT | Special Weather Statement | RIW | Johnson | 30 min |
| Jun 23, 3:32 PM MDT | Severe Thunderstorm Warning | RIW | Fremont | 28 min |
| Jun 23, 3:39 PM MDT | Tornado Warning | RIW | Natrona | 16 min |
| Jun 23, 3:50 PM MDT | Special Weather Statement | RIW | Fremont | 25 min |
Nearby
Severe Thunderstorm Warnings in Wyoming, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.